# SDR ASAA2023111046132

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 34,672 hours, 10,922 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 START SWITCH FALLS OFF OVERHEAD PANEL OCCASIONALLY. GROUNDED - YES. SECURED ENG #2 START SWITCH CAP, CKS GOOD.
